# SDR WX0A2020020573466

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 43,736 hours, 27,400 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED)  HYD GREEN ENG 1 PUMP LO PR., HYD G RV1. LO / PERFORMED CHECK FOR CAVITATION, FOUND NO HYDRAULIC DPI'S EXTENDED OR PHYSICAL DAMAGE TO PUMP, AND NO SIGN'S OF LEAKS"
